MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n: nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membranes of the grommets were punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." to sum up, the nimbus 4 mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was sustained.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Arjo was informed about the event related to the nimbus 4 mattress.The customer reported that the mattress did not work and was overinflated.There was no indication of patient involvement.No injury was sustained.During the device inspection, the technician confirmed that the automatt was overinflating.The faulty automatt was replaced with a new one and discarded.

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22837083
Report Number3005619970-2025-00039
Device Sequence Number9423155
Product Code FNM
UDI-Device Identifier05055982782234
UDI-Public(01)05055982782234(11)190119
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number650001DAR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown